# SDR CA960923017

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech A100
- Engine: Pwa PT6A34
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Controller
- Part number: MC815AS1
- Condition: Burnt
- Location: Mlg Motor
- Component: Hartman
- Stage of operation: AP
- Nature of condition: J, O
- Precautionary procedure: O

## Discrepancy

(CAN) GEAR WOULD NOT EXTEND. EMERGENCY EXTENSION CARRIED OUT. FOUND THE GEAR MOTOR CONTROLLER BURNT. THE UNIT HAD JUST BEEN OVERHAULED.
